Thoracic Research and Practice
Case report

Ranitidine-Induced Anaphylaxis in a Patient with Acute COPD Exacerbation

1.

Department of Chest Diseases, Divison of Allergy and Clinical Immunology, Erciyes University School of Medicine, Kayseri, Turkey

Thorac Res Pract 2017; 18: 94-95
DOI: 10.5152/TurkThoracJ.2017.17002
Read: 1628 Downloads: 630 Published: 18 July 2019

Abstract

Ranitidine is a well-tolerated H2-receptor antagonist commonly used in peptic ulcer treatment and stress ulcer prophylaxis. Anaphylaxis is rarely observed with ranitidine. We report the case of a patient who developed anaphylaxis after intravenous injection of ranitidine for acute COPD exacerbation. This article underlines the importance of awareness that in COPD acute exacerbation treatment, ranitidine, which is usually administered with methylprednisolone, also has anaphylaxis potential.

 

Cite this article as: Yılmaz İ, Türk M. Ranitidine-Induced Anaphylaxis in a Patient with Acute COPD Exacerbation. Turk Thorac J 2017;18:94-5.

Files
EISSN 2979-9139